# SDR DALA2025101407508

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 34,430 hours, 20,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES TO EMERGENCY LIGHT @ ROW 18 DEF. INSPECTED WIRING AND FOUND DAMAGED SPLICE R & R SPLICE PER B737 SWPM-20-10. OPS CHK NORMAL.
